Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 16, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at May 13, 2010, 2:52 AM CDT for Knox County, Lewis County, Shelby County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2010, 2:52 AM CDT (07:52 UTC)
- Expired
- May 13, 2010, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Knox County, MO, Lewis County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 180 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 7:00 AM CDT | HEAVY RAIN 1.71 | Edina, MO | 24 HOUR TOTAL RAINFALL |
| May 13, 7:00 AM CDT | HEAVY RAIN 1.83 | Novelty, MO | 24 HOUR TOTAL RAINFALL |
| May 13, 7:06 AM CDT | FLASH FLOOD | 4 Nnw Newark, MO | KNOX COUNTY SHERIFF REPORTS STATE ROUTE E SOUTH OF KNOX CITY IS CLOSED DUE TO FLASH FLOODING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 254 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 452 m²/s²
- 0-3 km storm-relative helicity
- 677 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
560
WGUS53 KLSX 130752
FFWLSX
MOC103-111-205-131330-
/O.NEW.KLSX.FF.W.0016.100513T0752Z-100513T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KNOX COUNTY IN NORTHEAST MISSOURI...
LEWIS COUNTY IN NORTHEAST MISSOURI...
SHELBY COUNTY IN NORTHEAST MISSOURI...
* UNTIL 830 AM CDT
* AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL SPREADING OVER THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE OVERNIGHT...WHICH WILL CAUSE ADDITIONAL FLASH FLOODING TO
OCCUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANTON...EDINA...SHELBINA...CLARENCE...COLONY...EMDEN...EWING...
GREENSBURG...KNOX CITY...LA BELLE...LA GRANGE...LEWISTOWN...MAUD...
MAYWOOD...PLEVNA...SHELBYVILLE AND STEFFENVILLE.
TORRENTIAL RAINFALL HAS FALLEN IN NORTH CENTRAL AND NORTHEAST
MISSOURI TONIGHT. RUNOFF FROM THIS RAINFALL WILL LEAD TO LARGE RISES
AND FLOODING ALONG THE NORTH FORK OF THE SALT RIVER...THE NORTH
RIVER...NORTH FABIUS...MIDDLE FABIUS AND SOUTH FABIUS RIVERS AND
THEIR TRIBUTARIES.
STATE ROUTE E IN KNOX COUNTY IS CLOSED DUE TO RUNOFF FROM A NEARBY
FIELD AND DITCHES THAT ARE FULL.
STATE ROUTE 151 IN KNOX COUNTY IS CLOSED DUE TO FLOODING ALONG THE
NORTH RIVER.
STATE ROUTE N IN SHELBY COUNTY IS CLOSED DUE TO FLOODING ALONG THE
NORTH FORK OF THE SALT RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4031 9195 4026 9195 4026 9151 4006 9151
4000 9149 3995 9145 3995 9184 3966 9186
3966 9219 3961 9220 3961 9230 3995 9228
3995 9235 4030 9235
$$
CVKINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 13, 12:31 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 13, 12:31 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 AM CDT THU MAY 13 2010
.DISCUSSION...
/343 PM CDT WED MAY 12 2010/
HAVE NOT BEEN ABLE TO GET SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS
CNTRL MO AND SWRN IL NEAR I-70 ALONG AND JUST N OF WRMFNT AND ALONG
SWD MOVING OUTFLOW BOUNDARY FROM MRNG CONVECTION ACROSS NERN MO W
CNTRL IL. STILL EXPECTING AT LEAST ISOLATED THUNDERSTORMS ALONG
THESE CONVERGENT BOUNDARIES AS THE ATMOSPHERE HAS BECOME QUITE
UNSTABLE S OF THE BOUNDARIES THIS AFTN. MORE WIDESPREAD
THUNDERSTORMS ARE EXPECTED OVER THE NWRN PORTION OF THE CWA LATER
THIS EVNG AND OVERNIGHT AS A DEVELOPING SFC LOW AND TRAILING CDFNT
APPROACH THE CWA FROM THE W AS THE MID LEVEL LOW OVER WY MOVES
NEWD INTO THE NRN PLAINS. THE BEST THREAT FOR STORMS WILL SHIFT
SLOWLY SEWD THRU THE AREA ALONG AND AHEAD OF THE SEWD ADVANCING
CDFNT. WILL CONTINUE FLASH FLOOD WATCH FOR TGT AND THU ACROSS
CNTRL AND NERN MO AS WELL AS A SMALL PORTION OF W CNTRL
IL...GENERALLY N AND W OF STL. SOME OF THESE AREAS ARE ALREADY
QUITE SATURATED WITH STREAMS RUNNING NEAR BANKFULL DO TO THE HEAVY
RAINS TUE NGT. MOST OF THE STORMS SHOULD PUSH SE OF THE CWA BY
LATE THU NGT WITH THE CDFNT WEAKENING AS THE UPPER LEVEL SUPPORT
MOVES WELL N OF THE AREA. MAY STILL HAVE LINGERING POST FRONTAL
SHOWERS OVER THE SRN PORTION OF THE CWA FRI MRNG AS WEAK SHRTWVS
MOVE NEWD THROUGH THE AREA IN CONTINUED SWLY MID LEVEL FLOW WITH
LINGERING LOW LEVEL MOISTURE OVER SRN MO. A TRANQUIL PERIOD OF
WEATHER EXPECTED FOR FRI AFTN THROUGH AT LEAST SAT MRNG...AS A SFC
RIDGE MOVES EWD THROUGH THE AREA. THE CHANCE OF SHOWERS AND STORMS
WILL RETURN BY SAT AFTN OR NGT WITH RETURN FLOW BRINGING LOW LEVEL
MOISTURE BACK INTO THE CWA. APPEARS THAT THE GFS MODEL HAS SOME
FEEDBACK PROBLEMS AND MAY BE TOO QUICK BRINGING QPF TO MO ALREADY
ON SAT. BETTER CHANCE OF RAIN WILL OCCUR SUN AND SUN NGT AS BOTH
THE GFS AND ECMWF MODELS FORECAST AN UPPER LEVEL TROF AND
ASSOCIATED SFC LOW TO MOVE E-NEWD THRU THE AREA.
GKS
&&
.AVIATION...
/1230 AM CDT THU MAY 13 2010/
WRMFNT HAS PUSHED THRU ALL OF THE TAF SITES...TAKING ITS BIG JUMP
NWD DURING THE EVENING AND THIS WILL MAINTAIN SE-S SFC WNDS AT THE
ONSET AND GRADUALLY LEAD TO SLOWLY VEERING SFC WNDS BY THURSDAY
MORNING. MAIN PCPN THREAT REST OF TONIGHT WILL BE FOR AREAS NEAR
THE WRMFNT WHICH WILL PAINT KUIN AS THE MAIN RECIPIENT OUT OF THE
TAF SITES. OTHERWISE...LOOK FOR VFR CONDS THRU MUCH OF THE VALID
TAF PERIOD UNTIL WE GET CLOSER TO CD FROPA THURSDAY AFTN. TSRA
ACTIVITY IN WRN MO SHOULD CONT TO PUSH NEWD AND MAINLY HIT THE NRN
FA LATE TONIGHT...ALTHOUGH CANNOT FULLY RULE OUT SOME DEVELOPMENT
ON THE SRN TAIL AND SOME GUSTY WNDS WHEN IT PASSES THRU KCOU.
CDFNT/DRYLN AND WILL IMPACT THE FA ON THURSDAY...AND IS NOT
EXPECTED TO GET INTO STL METRO UNTIL MID-LATE AFTN. MODELS SHOWING
A DECENT SIGNAL OF POST-FRONTAL PCPN LINGERING FOR A FEW HRS.
WITH LO LEVEL JET STREGTHENING OVHD ATTM...HAVE MAINTAINED LLWS
MENTION AT ALL TAF SITES...AND THIS WILL MIX DOWN AS GUSTY SWLY
SFC WNDS ON THURSDAY AHD OF CDFNT. MVFR CIGS WILL BUILD IN BHND
CDFNT.
SPECIFICS FOR KSTL...WILL CONTINUE TO KEEP A DRY TAF THRU THE
OVERNIGHT AND THURSDAY MORNING HOURS...ALTHOUGH LATEST RADAR
DEVELOPMENTS MAY PUT THAT A BIT MORE AT RISK...ALTHOUGH WITH
ANTICIPATED NELY STORM TRACKS...DRY IS STILL THE LIKELY BET. CD
FROPA STILL TIMED FOR 22Z...WITH A BRIEF SHOT OF TSRA EXPECTED
ALONG THE FRONT BEFORE POST-FNTL PCPN KICKS IN FOR A FEW HOURS.
OTHERWISE...SEE ABOVE.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-LEWIS
MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 13, 12:11 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1211 AM CDT THU MAY 13 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1211 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...REST OF TONIGHT THUNDERSTORMS WILL DEVELOP AND MOVE INTO THE AREA TONIGHT AS A COLD FRONT APPROACHES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. THUNDERSTORMS ACROSS THIS AREA MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. VERY HEAVY RAINFALL FROM THESE STORMS MAY LEAD TO FLASH FLOODING TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT ACROSS THIS AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THURSDAY AND THURSDAY NIGHT AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE REGION. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. ADDITIONAL HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AS WELL THURSDAY. A FLASH FLOOD WATCH CONTINUES IN EFFECT THURSDAY ACROSS CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY ACROSS SOUTHEAST MISSOURI AND SOUTHWESTERN ILLINOIS BEFORE COMING TO AN END. THE CHANCE OF THUNDERSTORMS WILL RETURN TO CENTRAL AND SOUTHERN MISSOURI SATURDAY AND TO THE REST OF THE AREA BY SUNDAY...BEFORE COMING TO AN END LATE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BYRD
In the hours before
Special weather statement, May 13, 1:35 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 135 AM CDT THU MAY 13 2010 MOZ041-047-130715- BOONE MO-MONITEAU MO- 135 AM CDT THU MAY 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BOONE AND NORTHERN MONITEAU COUNTIES UNTIL 215 AM CDT... AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF JAMESTOWN...OR 10 MILES NORTH OF CALIFORNIA...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS THUNDERSTORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ASHLAND... COLUMBIA... CENTRALIA... EASLEY... ROCHEPORT... MIDWAY... MURRY... HALLSVILLE... STURGEON... WILTON... LUPUS... MCBAINE... HARRISBURG... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Local storm report, May 13, 1:54 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 AM HAIL COLUMBIA 38.95N 92.33W
05/13/2010 M1.75 INCH BOONE MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL IN CENTRAL COLUMBIA
&&
KANOFSKYLocal storm report, May 13, 1:57 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 AM HAIL COLUMBIA 38.95N 92.33W
05/13/2010 M1.00 INCH BOONE MO TRAINED SPOTTER
AT 6306 OLD VILLAGE RD
&&
KARLZLocal storm report, May 13, 2:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
202 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM HAIL 3 ENE COLUMBIA 38.97N 92.28W
05/13/2010 M1.00 INCH BOONE MO TRAINED SPOTTER
LASTED 4 MINUTES
&&
KARLZLocal storm report, May 13, 2:04 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 1 S COLUMBIA 38.94N 92.33W
05/13/2010 M1.75 INCH BOONE MO TRAINED SPOTTER
LASTED 5 MINUTES
&&
KARLZSpecial weather statement, May 13, 2:11 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 211 AM CDT THU MAY 13 2010 ILZ095>097-MOZ027-035-036-042-130800- ADAMS IL-AUDRAIN MO-BROWN IL-MARION MO-PIKE MO-PIKE IL-RALLS MO- 211 AM CDT THU MAY 13 2010 ...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...BROWN AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN MARION...RALLS AND NORTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 300 AM CDT... AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST OF COLUMBIA TO NEAR CANTON...AND MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MEXICO... HANNIBAL... SPAULDING... PERRY... CENTER... FALL CREEK... GOLDEN... LADDONIA... CAMP POINT... PAYSON... FARBER... NEW LONDON... CLAYTON... SPENCERBURG... FRANKFORD... BEVERLY... BARRY... BUCKHORN... MOUNT STERLING... GRIGGSVILLE... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:50 PM CDT | Tornado Warning | LSX | Knox, Lewis, Shelby | 40 min |
| May 12, 9:04 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| May 12, 9:13 PM CDT | Flash Flood Warning | LSX | Knox, Lewis, Shelby | 6 hr |
| May 12, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 34 min |
| May 13, 1:46 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 29 min |
| May 13, 4:39 AM CDT | Flash Flood Warning | LSX | Boone, Moniteau | 6 hr |
| May 13, 8:01 AM CDT | Areal Flood Warning | LSX | Knox, Lewis, Shelby | 12 hr |
| May 13, 10:30 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 17 days |
| May 13, 10:40 AM CDT | Areal Flood Warning | LSX | Boone | 48 hr |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Lewis | 7 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Marion | 7 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Marion | 7 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Marion | 11 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Ralls | 9 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Pike | 11 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Pike | 12 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Lincoln | 12 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Saint Charles | 17 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Saint Charles | 16 days |
| May 13, 12:11 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 14 days |
| May 13, 6:05 PM CDT | River Flood Warning | LSX | Monroe | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.